# SDR C2XA03BT007

- Difficulty date: January 8, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 12,646 hours, 10,297 cycles
- Engine: Allsn AE3007A
- Engine time: 7,203 hours, 6,111 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 23062387
- Part serial: NX0427
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 ENGINE UNCOMMANDED SHUTDOWN ON APPROACH TO SYR, CONTINUED INTO SYR, LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED NR 1B FADEC ENGINE HARNESS IAW RR AE3007 MM #71-00-00 AND REMOVED AND REPLACED FADEC NR 1B DUE TO SHORT IN HARNESS AND DAMAGE TO FADEC #1B IAW EMB145 MM #73-22-01. OPERATIONAL CHECKED ENGINE AND AIRCRAFT GOOD. AIRCRAFT RETURNED TO SERVICE.SDR CLOSED.
